# SDR DL733010066

- Difficulty date: January 13, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N304WA
- Make and model: Boeing 737347
- Aircraft serial: 23345
- Aircraft time: 43,690 hours, 30,106 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Acm Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

BIRD STRIKE NR 2 ENGINE IN CLIMBOUT.  HIT BIRD AT ABOUT 500 FT AGL.  ENGINE PARAMETERS NORMAL, BAD ODOR IN AIRCRAFT.  PERFORMED BIRD STRIKE INSPECTION PER MM PROCEDURES.  FOUND EVIDENCE OF BIRD STRIKE NR 2 ENGINE.  NO DAMAGE NOTED.  REPLACED COALESCER BAG RT PACK/RAN ENGINE.  ALL PARAMETERS NORMAL PER MM BORESCOPE OF ENGINE.  DELAYED 10 CYCLES OR 15 HOURS.  ATL NOTIFIED.
